| Texto completo | |
| Autor(es): |
Araujo, Gabriel
;
Ferra, Igor A.
;
Ragognette, Luis F.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU; v. 23, n. 5, p. 35-pg., 2024-01-05. |
| Resumo | |
We present necessary and sufficient conditions for an operator of the type sum of squares to be globally hypoelliptic on $T \times G$, where T is a compact Riemannian manifold and G is a compact Lie group. These conditions involve the global hypoellipticity of a system of vector fields on G and are weaker than Hormander's condition, while generalizing the well known Diophantine conditions on the torus. Examples of operators satisfying these conditions in the general setting are provided. (AU) | |
| Processo FAPESP: | 16/13620-5 - Operadores diferenciais de ordem infinita no estudo de regularidade e resolubilidade de EDP's lineares e não lineares |
| Beneficiário: | Luis Fernando Ragognette |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 18/12273-5 - Resolubilidade de estruturas localmente integráveis |
| Beneficiário: | Gabriel Cueva Candido Soares de Araújo |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |